MAUDE Adverse Event Report: OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number TG0654509
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
This device was used in an iliac recanalization procedure, event occurred at the time of the puncture.The device was inserted into the patient, while the representative was holding the dilator tight with her fingers.She reported excessive force was used.Per the end user the dilator does not attached to the guide and this causes the device to malfunction.The procedure was delayed less than 30 minutes, but was successfully completed using the same device.It was reported there was no harm to the patient.
 
Event or Problem Description
Additional information reported.The tourguide was used in lliac recanalization procedure.The event occurred at the time of the puncture, there was a delay of less than 30 minutes and excessive force was used.The procedure was successfully completed using the same device.There was no patient harm.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, the investigation was focused on product documentation.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.However, the following controls are in place to mitigate the reported product issue.Capa was opened to investigate the root cause and implement corrective action to prevent recurrence of this issue.Per procedure (thermoplastic overmolding of parts).Sample size: 100%.While parts are in process: perform a visual inspection to verify the parts meet applicable cosmetic criteria (e.G, flash, short shots, gate blush, fm, etc.).Per qa procedure (destino dilator in-process and final inspection).Sample size: 5 first and 5 last good shots inspect 100%.Visual inspection: hub to be round and smooth, no irregularities inside.At 12-18" distance, hub shape should be as per drawing, flash <0.75 mm or pinch should not exceed 0.2 mm (use profile projector if needed).Measure id of dilator hub by inserting appropriate pin gauge through hub.The instructions for use (ifu) informs the user: place dilator inside the sheath and snap on both hubs together.Thread the dilator/sheath assembly over the guidewire, using a slight twisting motion.Note: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Corrective actions initiated to investigate and mitigate the reoccurrence of this issue.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
TOURGUIDE¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279352511
MDR Report Key16368512
Report Number1035166-2023-00016
Device Sequence Number12577407
Product Code DYB
UDI-Device Identifier00850232006017
UDI-Public00850232006017
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model NumberTG0654509
Device Catalogue NumberTG0654509
Device Lot NumberDP-15709
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date02/13/2023
Supplement Report FDA Received Date07/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown